Facebook Pixel
EmpowHER Guest

Can i get pregnant after taking postinor 2 effectively?

By Anonymous May 19, 2016 - 5:22am
Rate This

i had sex with my boyfriend 5days before my ovulation and i took the pills effectively..the first being within 24 hours after sex. 9 days later i was spotting lightly for 2days and prior to that, i noticed heavy discharge for some days and my nipples hurt a bit. I am too scared to test. Could i be pregnant or its just my ovulation? this is getting to 3 weeks and i am expecting my period in the next 2 days. i need answers please!

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

The bleeding you had after taking P2 was a side effect of taking it. This may mean that your next period will be about four weeks after than bleeding, rather than your period coming about four weeks after your regular period last month. Therefore we can't say when your next period is due. A side effect of P2 is irregular bleeding the next month.

If you have pregnancy concerns, a test would be accurate in a few days. P2 is up to 95% effective when taken within 24 hours so your risk is very low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


May 19, 2016 - 5:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!